Free access
Volume 10, Number 1, January 2004
Page(s) 123 - 141
Published online 15 February 2004
  1. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi. Springer-Verlag, Paris-Heidelberg-New York (1994).
  2. D.J. Bell and D.H. Jacobson, Singular Optimal Control Problems. Academic Press, London (1975).
  3. J. Blot and P. Cartigny, Optimality in Infinite Horizon Variational Problems under Signs Conditions. J. Optim. Theory Appl. 106 (2000) 411–419. [CrossRef] [MathSciNet]
  4. J. Blot and P. Michel, First-Order Necessary Conditions for the Infinite-Horizon Variational Problems. J. Optim. Theory Appl. 88 (1996) 339–364. [CrossRef] [MathSciNet]
  5. P. Cartigny and P. Michel, On a Sufficient Transversality Condition for Infinite Horizon Optimal Control Problems. Automatica 39 (2003) 1007–1010. [CrossRef] [MathSciNet]
  6. C.W. Clark, Mathematical Bioeconomics: The Optimal Management of Renewable Resources. Wiley, New York (1976).
  7. I. Ekeland, Some Variational Problems Arising from Mathematical Economics. Springer-Verlag, Lecture Notes in Math. 1330 (1986).
  8. R.F. Hartl and G. Feichtinger, A New Sufficient Condition for Most Rapid Approach Paths. J. Optim. Theory Appl. 54 (1987).
  9. M.G. Crandall and P.-L. Lions, Viscosity Solutions of Hamilton-Jacobi Equations. Trans. Americ. Math. 277 (1983) 1–42. [CrossRef] [MathSciNet]
  10. A. Miele, Extremization of Linear Integrals by Green's Theorem, Optimization Technics, G. Leitmann Ed. Academic Press, New York (1962) 69–98.
  11. A. Rapaport and P. Cartigny, Théorème de l'autoroute et équation d'Hamilton-Jacobi. C.R. Acad. Sci. 335 (2002) 1091–1094.